Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
natashaslim

++Breakouts?: 4 weeks on BP 5% (Duac)

Recommended Posts

My derm prescribed Duac gel which has 5% BP. After 4 weeks, still have breakouts and notice my face is alot shinier (maybe from more oil)..but no improvement. Do you think it just takes more time (how much more) before any results or? Thanks, Natasha

Share this post


Link to post
Share on other sites
Guest TylerD

No there should be improvement by a month. When i used it i had improvement by the 2nd day i thought it was great stuff i would say quit it or go one more week at most and then move on to something els.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×